The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 4.

Giles, M.B. and Reisinger, Christoph (2012) Stochastic finite differences and multilevel Monte Carlo for a class of SPDEs in finance. SIAM Journal on Financial Mathematics, 3 (1). pp. 572-592.

Giles, M.B. and Ulbrich, S. (2010) Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 1: linearized approximations and linearized output functionals. SIAM Journal of Numerical Analysis, 48 (3). pp. 882-904.

Giles, M.B. and Ulbrich, S. (2010) Convergence of linearized and adjoint approximations for discontinuous solutions of conservation laws. Part 2: adjoint approximations and extensions. SIAM Journal of Numerical Analysis, 48 (3). pp. 905-921.

Pierce, N.A. and Giles, M.B. (2000) Adjoint recovery of superconvergent functionals from PDE approximations. SIAM Review, 42 (2). pp. 247-264.

This list was generated on Sat Oct 21 07:15:14 2017 BST.